Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 103, NWS Lincoln, IL

July 11, 2015Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2015, 2:07 PM CDT for Mason County, Tazewell County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2015, 2:07 PM CDT (19:07 UTC)
Expired
Jul 11, 2015, 2:45 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 1:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS53 KILX 111907
SVRILX
ILC125-179-111945-
/O.NEW.KILX.SV.W.0103.150711T1907Z-150711T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
207 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 245 PM CDT

* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTON...OR
  9 MILES NORTHWEST OF MASON CITY...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MASON CITY...SAN JOSE AND EASTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4021 8992 4035 8991 4037 8960 4016 8961
TIME...MOT...LOC 1907Z 273DEG 29KT 4026 8986 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
GEELHART
2 follow-up statements
881 
WWUS53 KILX 111918
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT SAT JUL 11 2015

ILC125-179-111945-
/O.CON.KILX.SV.W.0103.000000T0000Z-150711T1945Z/
MASON-TAZEWELL-
218 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN MASON AND SOUTHWESTERN TAZEWELL COUNTIES...

AT 217 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF 
MASON CITY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MASON CITY...SAN JOSE AND EASTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING. 

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LINCOLN.

&&

LAT...LON 4021 8986 4035 8986 4037 8960 4016 8961
TIME...MOT...LOC 1917Z 271DEG 30KT 4026 8973 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
GEELHART
610 
WWUS53 KILX 111939
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT SAT JUL 11 2015

ILC125-179-111949-
/O.EXP.KILX.SV.W.0103.000000T0000Z-150711T1945Z/
MASON-TAZEWELL-
239 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MASON AND
SOUTHWESTERN TAZEWELL COUNTIES WILL EXPIRE AT 245 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 4021 8986 4035 8986 4037 8960 4016 8961
TIME...MOT...LOC 1936Z 273DEG 29KT 4026 8973 

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:27 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 11, 12:27 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1227 PM CDT SAT JUL 11 2015

.UPDATE...
ISSUED AT 1000 AM CDT SAT JUL 11 2015

UPDATED THE FORECAST TO INCREASE THE RAIN CHANCES THIS MORNING AND
REFINE SOME OF THE TRENDS. BULK OF THE OVERNIGHT CONVECTION IS
CURRENTLY ACROSS THE SOUTHEAST HALF OF IOWA...ALTHOUGH IT IS ALSO
SHOWING AN EASTWARD PROGRESSION AND WILL BE AFFECTING THE NORTHERN
THIRD OF THE FORECAST AREA OVER THE NEXT FEW HOURS. ATTACHED WING
OF SHOWERS EXTENDS SOUTHEAST AND HAS BEEN WEAKENING...BUT WILL BE
AFFECTING EAST CENTRAL ILLINOIS THROUGH MIDDAY.

LATEST HRRR TRYING TO DEVELOP ADDITIONAL CONVECTION ACROSS WEST
CENTRAL ILLINOIS SHORTLY AFTER MIDDAY. SOME ENHANCEMENT IN THE
CUMULUS IS CURRENTLY STARTING TO APPEAR ACROSS NORTHERN MISSOURI
WHERE THERE IS SOME CLEARING...AND THIS IS LIKELY WHAT THE HRRR IS
PICKING UP ON. HAVE CONTINUED WITH THE HIGHER POP'S ACROSS THE
NORTHERN CWA WITH THE MCS...BUT MAY NEED TO BUMP UP THE SOUTHERN
AREAS ONCE THE CONVECTIVE TRENDS CAN BE ESTABLISHED.

&&

.SHORT TERM...(TODAY)
ISSUED AT 334 AM CDT SAT JUL 11 2015

WARM FRONTAL BOUNDARY LIFTING ACROSS CENTRAL IL AND SHORTWAVE
TROUGH PASSING THROUGH NORTHERN IL TODAY WILL BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH THE EARLY PART OF THE DAY AS
SUBSTANTIAL MOISTURE ADVECTS INTO THE AREA CHARACTERIZED BY
PRECIPITABLE WATER AROUND 2 INCHES AND DEWPOINTS INTO THE 70S. A FEW
THUNDERSTORMS ALREADY DEVELOPING IN THE EARLY MORNING IN WEST
CENTRAL IL AS A RESULT OF ELEVATED INSTABILITY. THE SHORTWAVE
CURRENTLY APPEARS TIMED FOR LATE MORNING TO EARLY AFTERNOON...WITH A
POTENTIAL GAP IN THUNDERSTORM ACTIVITY FOR MID AFTERNOON AS ANOTHER
SHORTWAVE APPROACHES THE NORTHERN PORTION OF THE STATE FROM THE
WEST...BRINGING HIGHER CHANCES AGAIN FOR LATE AFTERNOON/EARLY
EVENING. THIS LATER ROUND OF STORMS COULD BE QUITE STRONG AS MLCAPE
VALUES AROUND 2000-2500 J/KG ARE FORECAST TO DEVELOP BY 00Z OVER
CENTRAL IL. 0-6 KM BULK SHEAR EXPECTED TO REMAIN ONLY AROUND 25 KTS.
SEVERE WEATHER THREATS WILL BE POTENTIAL FOR LOCALIZED DAMAGING WIND
GUSTS AND HAIL...FOR WHICH SPC HAS A MARGINAL (5%) RISK IN MUCH OF
CENTRAL/NORTHERN IL. POPS TODAY GENERALLY RANGING FROM CHANCE TO
LIKELY IN THE NORTHWESTERN PORTIONS OF THE CENTRAL IL FORECAST
AREA...RANGING DOWN TO SLIGHT CHANCE IN THE SOUTHEAST TO REFLECT
ABOVE REASONING. HIGH TEMPERATURES HAVE BEEN TRENDED DOWN A FEW
DEGREES TO THE LOW TO MID 80S DUE TO PREVALENT CLOUD COVER AND
SHOWERS/THUNDERSTORMS.

.LONG TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 334 AM CDT SAT JUL 11 2015

MCS TO TRACK SE ACROSS CENTRAL/NORTHERN IL TONIGHT AND INCREASED
CHANCES OF SHOWERS AND THUNDERSTORMS. SPC HAS MARGINAL RISK OF
SEVERE STORMS NORTH OF I-70 FOR 5% RISK OF DAMAGING WINDS AND LARGE
HAIL. FRONTAL BOUNDARY TO SET UP JUST NE OF CENTRAL IL NEXT FEW DAYS
AND WILL HAVE DISTURBANCES TRACKING SE ALONG BOUNDARY BRINGING GOOD
CHANCES OF SHOWERS AND THUNDERSTORMS WITH NOCTURNAL LOW LEVEL JET
AND VERY UNSTABLE AIR MASS AIDING IN THUNDERSTORMS DEVELOPMENT.
HEAVY RAINS ALSO POSSIBLE WITH PRECIPITABLE WATER VALUES NEAR 2
INCHES. WILL WET GROUND HAVE TRIMMED HIGHS A FEW DEGREES NEXT FEW
DAYS BUT STILL HIGHS IN UPPER 80S TO AROUND 90F SUNDAY AND UPPER
80S/LOWER 90S MON. WITH DEWPOINTS CLIMBING INTO THE 70S AFTERNOON
HEAT INDICES TO RISE TO 95-100F SUNDAY AFTERNOON AND 99-104F
MONDAY AFTERNOON WHICH IS JUST SHY OF HEAT ADVISORY CRITERIA OF
105F.

SPC SHOWS A SLIGHT CHANCE OF SEVERE STORMS SUNDAY AFTERNOON INTO
SUNDAY NIGHT WITH ANOTHER MCS TRACKING SE FROM UPPER MS RIVER VALLEY
SUNDAY NIGHT. MEANWHILE ENHANCED RISK OF SEVERE STORMS MONDAY
AFTERNOON/EVENING FOR DAMAGING WINDS...LARGE HAIL AND POSSIBLE
TORNADOES. VERY UNSTABLE AIRMASS WITH CAPES OF 3-4K J/KG SUNDAY
AFTERNOON AND 4-6K J/KG MONDAY AFTERNOON.

00Z FORECAST MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN OVER
IL THROUGH MIDDLE AND LATER PART OF NEXT WEEK WITH DAILY CHANCES OF
SHOWERS AND THUNDERSTORMS IN A WARM AND HUMID AIRMASS. SERIES OF
SHORT WAVES TO RIDE OVER TOP OF UPPER LEVEL RIDGE (CENTERED OVER THE
SOUTHERN PLAINS) THAT WILL TRACK NEAR IL WHICH IS IN WNW UPPER LEVEL
FLOW. A COLD FRONT TO TRACK SE THROUGH IL SOMETIME NEXT WEEKEND AND
CONTINUES CHANCES OF SHOWERS/THUNDERSTORMS. HIGHS IN THE 80S WITH
SOUTHEAST IL NEAR 90 AT TIMES WHILE LOWS CLOSE TO MUGGY DEWPOINTS IN
THE UPPER 60S TO MID 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1227 PM CDT SAT JUL 11 2015

TIMING OF THUNDERSTORMS IS THE MOST SIGNIFICANT CHALLENGE FOR THIS
FORECAST. LINE OF CONVECTION CURRENTLY INTENSIFYING FROM NEAR
KUIN-KGBG MOVING EAST-SOUTHEAST AND WILL BE AFFECTING THE CENTRAL
ILLINOIS TAF SITES OVER THE NEXT FEW HOURS. FOCUSED SOME TEMPO
PERIODS FOR IFR CONDITIONS IN THE TAF'S FOR THE PASSAGE OF THE
LINE ITSELF. THERE IS LIKELY TO BE A PERIOD OF DRY CONDITIONS
BEHIND THE INITIAL CONVECTION BEFORE MORE FORMS TONIGHT.
HOWEVER...DO NOT HAVE MUCH CONFIDENCE IN NARROWING DOWN A SPECIFIC
TIME FRAME YET...SO WILL KEEP MENTION AS VCTS FOR NOW. HAVE
INDICATED SOME DRIER CONDITIONS LATE IN THE PERIOD THOUGH.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GEELHART
SHORT TERM...ONTON
LONG TERM...07
AVIATION...GEELHART
Hazardous weather outlook, Jul 11, 11:45 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SAT JUL 11 2015

ILZ027>031-036>038-040>042-047>052-121100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1145 AM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH
TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...MAINLY THIS
AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT.
HOWEVER...ISOLATED STORMS MAY CONTAIN LARGE HAIL OR A TORNADO.

SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...ESPECIALLY NORTH
OF A RUSHVILLE TO BLOOMINGTON LINE. THIS MAY RESULT IN PONDING OF
WATER IN LOW LYING OR FLOOD PRONE AREAS.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF
THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT
CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN
END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK.
HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...
WITH THE MOST LIKELY TIME FRAME BETWEEN 1 PM AND 6 PM.

ILZ043>046-053>057-061-121100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY-
VERMILION-
1145 AM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
POSSIBLE TODAY. SOME OF THE STORMS MAY BECOME SEVERE THIS
AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN.
HOWEVER...ISOLATED STORMS MAY PRODUCE LARGE HAIL OR A TORNADO.
ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. THE
MOST LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM.

ILZ062-063-066>068-071>073-121100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1145 AM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND ESPECIALLY
TONIGHT. THE BEST CHANCE OF SEVERE WEATHER WILL BE FURTHER
NORTH...BUT SOME OF THE STRONGER STORMS COULD PRODUCE LOCALIZED
DAMAGING WIND GUSTS AND HAIL.

FLOODING ON THE LITTLE WABASH RIVER AND EMBARRAS RIVER IS
EXPECTED TO SUBSIDE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE WABASH RIVER THROUGHOUT THE UPCOMING
WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND
THIS EVENING...MAINLY BETWEEN 5 PM AND 9 PM.

GEELHART

In the hours before

Local storm report, Jul 11, 1:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/11/2015  M1.78 INCH       KNOX               IL   AWOS

0125 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/11/2015  M1.22 INCH       KNOX               IL   CO-OP OBSERVER

&&

25
Local storm report, Jul 11, 1:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/11/2015  M2.00 INCH       KNOX               IL   TRAINED SPOTTER

            RAIN FELL IN 2 HOURS

&&

25
Special weather statement, Jul 11, 1:48 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT SAT JUL 11 2015

ILZ037-041-047-048-111930-
MASON-TAZEWELL-CASS-MENARD-
148 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR MASON...NORTHWESTERN MENARD...
SOUTHWESTERN TAZEWELL AND NORTHEASTERN CASS COUNTIES UNTIL 230 PM
CDT...

AT 147 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO NEAR HAVANA TO
NEAR BATH...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAVANA...MASON CITY...MANITO...GREENVIEW...GREEN VALLEY...SAN JOSE...
CHANDLERVILLE...BATH...EASTON...KILBOURNE...UNION...OAKFORD...FOREST
CITY...TOPEKA...CHATAUQUA PARK...ATTERBERRY AND GOOFY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4019 9019 4022 9016 4024 9012 4026 9011
      4029 9008 4033 9005 4035 9005 4048 8986
      4046 8949 4031 8961 4004 8975 4004 9029
TIME...MOT...LOC 1847Z 272DEG 28KT 4043 8976 4031 9001 4014 9017

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:41 AM CDTRiver Flood WarningILXMason, Menard16 hr
Jul 11, 9:10 AM CDTRiver Flood WarningILXLawrence24 hr
Jul 11, 1:48 PM CDTSpecial Weather StatementILXMason42 min
Jul 11, 2:13 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott32 min
Jul 11, 2:25 PM CDTSevere Thunderstorm WarningILXLogan, Tazewell35 min
Jul 11, 2:35 PM CDTSevere Thunderstorm WarningILXScott25 min
Jul 11, 2:42 PM CDTSevere Thunderstorm WarningILXMorgan22 min
Jul 11, 2:57 PM CDTSevere Thunderstorm WarningILXMorgan, Scott48 min
Jul 11, 2:59 PM CDTSpecial Weather StatementILXDeWitt46 min
Jul 11, 3:14 PM CDTAreal Flood AdvisoryILXMorgan, Scott3 hr
Jul 11, 3:32 PM CDTSpecial Weather StatementILXScott28 min
Jul 11, 4:02 PM CDTFlash Flood WatchILXCass, DeWitt, Fulton, Knox, Logan, McLean and 8 more10 hr
Jul 11, 4:10 PM CDTAreal Flood AdvisoryILXMorgan, Scott3 hr
Jul 11, 4:50 PM CDTAreal Flood AdvisoryILXKnox3 hr
Jul 11, 5:14 PM CDTFlash Flood WarningILXMorgan, Scott3 hr
Jul 11, 5:25 PM CDTSpecial Weather StatementILXCass35 min
Jul 11, 5:36 PM CDTSevere Thunderstorm WarningILXSchuyler39 min
Jul 11, 5:46 PM CDTFlash Flood WarningILXKnox4 hr
Jul 11, 5:55 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon50 min
Jul 11, 6:15 PM CDTSpecial Weather StatementILXSchuyler45 min
Jul 11, 6:17 PM CDTFlash Flood WarningILXSchuyler6 hr
Jul 11, 6:46 PM CDTAreal Flood AdvisoryILXFulton, Logan, Mason, Peoria, Tazewell3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.